MathSciNet Relay Station
MathSciNet bibliographic data
MR2211500 65C30
Buckwar, Evelyn One-step approximations for stochastic functional differential equations. Appl. Numer. Math. 56 (2006), no. 5, 667–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement